# SDR C2XA01CL186

- Difficulty date: July 30, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 1454794403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE MAINTENANCE DURING ACCOMPLISHMENT OF SB 145-49-009 AND 145-49-0018 MAINTENANCE FOUND THE APU FIREWALL WAS CRACKED.  THE AIRCRAFT WAS RELEASED IAW EMBRAER AUTHORIZATION GST 2647/01.  MAINTENANCE REPLACED THE APU FIREWALL.  OPERATIONAL CHECKS WERE GOOD OF THE APU.
